# SDR AALA202308213956

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 34,539 hours, 14,560 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED PLATE AT AFT LAVATORY.
